Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Young people on SSRI's commit more crimes?

Posted by Hello321 on September 18, 2015, at 17:20:19

In reply to Re: Young people on SSRI's commit more crimes? Hello321, posted by SLS on September 18, 2015, at 16:38:57

I like the discussion

Abnormal thinking, aggravated depression, aggressive reaction, aggravated restlessness, alcohol problem, apathy,onfusion, confusional state, depersonalization, depression, emotional lability, cute psychosis, anger, delirium, delusion, disorientation,mood swings, nightmare, psychotic disorder, withdrawal syndrome.

These are certain effects the treatments can have that stand out that surely can decrease a patoents wellbeing. And i think im referring to wellbeing in any sense of the word. Ive had experience with the effects of the treatment making me feel so bad, because of varying effects from different mefs, that i just think "F*** YOU!!" When it comes to anything and anyone. Just the general worsening of my mood caused by the med would make me almost completely intolerant of anyone that i feel at the time is getting in my way in life. And it is like my emotions and thpughts are capable of new lows that just didnt exist when not taking the med. So i think much darker, sometimes plain evil thoughts that never occured without the medication. Yeah, it was terrible. Then i have a friend who, upon trying an antidepressant (prozac) for the first time actually jumped off the bridge in my town. This kind of emotional instability is nothing like him. The bridge is i guess about 100 feet off the water below it, and he was fine because he landed in water. But he says prozac made him unable to control himself. This does seem off the wall to me, but im guessing this was an extreme case of mania? Hes on lithium noe and says it helps his mood a lot.

Then if a treatment just leads to a general worsening of depression, this is a decreased semse of wellbeing all by itself. But then there are the effects of worsened depression that can make it even worse. Being less emotionally capable to take care of yourself and your priorities, worsened sleep. Less energy. Irritability, etc... if these are new or made worse by an antixepressant, then wellbeing decreases further. And of course all these effects compounded together can have disasterous results.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Hello321 thread:1082509
URL: http://www.dr-bob.org/babble/20150901/msgs/1082668.html